# SDR DHL2005801012

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mec
- Part number: 8063211
- Part serial: WYG32846
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT FL.360. NR 1 ENGINE FLAMED OUT. NR 1 MAIN FUEL QUANTY GUAGE  WAS SHOWING 2000 LBS. W/INTERMITTED FUEL SELECTED. THERE WAS  NO MASTER CAUTION OR NR 1QT.LOW LIGHT. REPLACED NR 1 ENGINE MEC PER CFM 56 M/M CH. 73-21-10. OPS CHECKS  NORMAL ON ENGINE RUN. FAULT 51 TREE COMPLETED PER CFM M/M 71-00-00.
